MathSciNet Relay Station
MathSciNet bibliographic data
MR1291748 11G05 (11D25)
Smart, N. P. $S$-integral points on elliptic curves. Math. Proc. Cambridge Philos. Soc. 116 (1994), no. 3, 391–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement